# SDR 2020FA0000024

- Difficulty date: October 1, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N493TM
- Make and model: Beech 400A
- Aircraft serial: RK582
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 1013690113
- Condition: Loose
- Location: Starter Gen
- Component: Starter/Generat, Bfgoodrich
- Component part number: 23080050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WIRE TERMINALS LOOSE ON RIGHT ENG STARTER/GENERATOR.  CLOSER EXAMINATION FOUND THE WIRE TERMINAL ADAPTER THREADS STRIPPED.  THERE IS A COMMUNIQUE, KA-2014-02, ADDRESSING THIS DEFECT ON KING AIRS WHERE THERE ARE REPLACING THE STEEL LOCK NUTS WITH NYLON LOCK NUTS, THE STEEL LOCK NUT PN 130909N25 AND THE NYLON LOCK NUT IS MS21083N6.  CONTACTED TEXTRON STATING THAT THE ADAPTER PN WAS THE SAME ON BOTH STARTER/GENERATORS, KING AIR AND BEECH JET.  THERE IS NO DOCUMENTATION TO PUT THE NYLON LOCK NUTS ON THE BEECH JET S/G.  I WAS GIVEN THE STORY THAT THE BEECH JET STARTER/GENERATORS WERE IN A HOTTER LOCATION THAN THE KING AIR, WHICH IS FAR FROM THE TRUTH.  THIS SEEMS TO BE AN ONGOING PROBLEM WITH THE BEECH JETS WHERE STARTER/GENERATORS ARE DROPPING OFF LINE AND FINDING LOOSE TERMINALS.  BILL AT THE BEECH SAID THE ANSWER MAYBE TO SUBMIT A FORM 337 AND MAKE THE CHANGE.  I DON`T THINK THIS IS THE ANSWER.
